# SDR KBMA119511

- Difficulty date: July 30, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Strap
- Part number: 350A31185100
- Condition: Broken
- Location: Ground Braid
- Part time: 10,946 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING BRAID WAS BROKEN.  REPLACED WITH NEW BRAID.
